# SDR COEA2013061110912

- Difficulty date: May 8, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S53173202207
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION FOUND ON LONGITUDINAL FLOOR SUPPORT TEE ANGLE UNDER RT SIDE OF COCKPIT PEDESTAL FRAMES 5 & 7.   BLENDED OUT CORROSION.
